# SDR 98ZZZX2962

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231SK
- Make and model: Beech C-45H
- Aircraft serial: AF856
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 207100
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOORS DAMAGED DUE TO HIGH WINDS.  REMOVED GEAR DOORS FOR MAINTENANCE FERRY FLIGHT TO YIP.  REPLACED NOSE GEAR DOORS WITH SERVICEABLE UNITS.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR AND RIGGED AS REQUIRED.  WINDS WERE EXPERIENCED DURING LANDING - GUSTS UP TO 70 KNOTS.
